On the tensor rank of the multiplication in the finite fields - Université de la Polynésie française Access content directly
Journal Articles Journal of Number Theory Year : 2008

Dates and versions

hal-03417837 , version 1 (05-11-2021)

Identifiers

Cite

Stéphane Ballet. On the tensor rank of the multiplication in the finite fields. Journal of Number Theory, 2008, 128 (6), pp.1795-1806. ⟨10.1016/j.jnt.2007.06.010⟩. ⟨hal-03417837⟩

Collections

UPF 35430
14 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More